# SDR TRAX200800357

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 11,735 hours, 9,625 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 0 AFTER TAKEOFF IN ATL RETURNED FOR LANDING IN ATL, EMERGENCY DECLARED.  AIRCRAFT RETURNED TO ATL AFTER T/O.
